# SDR SWIA200718278

- Difficulty date: April 8, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,084 hours, 10,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 576
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK UNDER CARGO DOOR FRAME AT FS576 AND 474LBL, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R 53-64-1741.
